# SDR GTIA2022032836351

- Difficulty date: March 27, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 20,588 hours, 8,945 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ASSIST BOTTLE REQUIRES SERVICE-SERVICED L4 DOOR BOTTLE IAW AMM 52-10-00
